Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 73

Warszawa 1995

Spis treści

C. JiaOn the Piatetski-Shapiro–Vinogradov Theorem1-28
S. Labhalla
H. Lombardi
Transformation homographique appliquée à un développement en fraction continue fini ou infini29-41
T. Albu
F. Nicolae
Heckesche Systeme idealer Zahlen und Knesersche Körpererweiterungen43-50
M. KidaGalois descent and twists of an abelian variety51-57
P. Conner
J. Hurrelbrink
On elementary abelian 2-Sylow K2 of rings of integers of certain quadratic number fields59-65
B. Berndt
H. Chan
L. Zhang
Ramanujan’s class invariants and cubic continued fraction67-85
H. Niederreiter
C. Xing
A construction of low-discrepancy sequences using global function fields87-102
C. KimberlingNumeration systems and fractal sequences103-117
R. Baker
G. Harman
Numbers with a large prime factor119-145
C. HelouNorm residue symbol and cyclotomic units147-188
P. Erdös
E. Saias
Sur le graphe divisoriel189-198
P. Bleher
F. Dyson
Erratum to the paper "Mean square limit for lattice points in a sphere" (Acta Arith. 68 (1994), 383–393)199-199
E. DofsSolutions of x^3 + y^3 + z^3 = nxyz201-213
J. EvertseAn explicit version of Faltings’ Product Theorem and an improvement of Roth’s lemma215-248
H. LiuDivisor problems of 4 and 3 dimensions249-269
K. Williams
P. Kaplan
J. Huard
The Chowla–Selberg formula for genera271-301
L. GoubinSommes d’exponentielles et principe de l’hyperbole303-324
W. ChouThe period lengths of inversive congruential recursions325-341
H. ChanOn Ramanujan’s cubic continued fraction343-355
M. IshibashiThe value of the Estermann zeta functions at s = 0357-361
M. Le
L. Yu
On the diophantine equation (x^m − 1)/(x -1) = y^n363-366
K. Ramachandra
A. Sankaranarayanan
K. Srinivas
Addendum to Ramachandra's paper "Some problems of analytic number theory, I"367-371
H. MikiOn Shioda’s problem about Jacobi sums II373-377
P. DèbesOn a problem of Dvornicich and Zannier379-387
R. Hall
D. Zagier
J. Wilson
Reciprocity formulae for general Dedekind–Rademacher sums389-396
P. WalshCorrections to "A quantitative version of Runge's theorem on diophantine equations" (Acta Arith. 62 (1992), 157–172)397-398
A. SchinzelErrata to "On reducible trinomials" (Dissertationes Mathematicae 329 (1993))399-400

Strona główna   Powrót